Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Welcome to Dr. Venuturupalli!!!
    avatar
    Lupylisa44 posted:
    I just wanted to say Welcome to the Lupus Exchange!!!

    Lupylisa
    With love, with patience and with faith, we'll make our way.
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Thanks Lupylisa for beginning this discussion -

    We are excited to have you join us and look forward to your participation, Dr. Swamy!

    Elizabeth
     
    avatar
    R Swamy Venuturupalli, MD, FACR responded:
    Thank you for the warm welcome. I hope to able to help with your questions and provide my insights.
     
    avatar
    lisaisweavebee replied to R Swamy Venuturupalli, MD, FACR's response:
    Welcome!! I'm glad you have decided to join us!!

    Lisa
     
    avatar
    lisaisweavebee replied to lisaisweavebee's response:
    Just read your bio - very impressive!! I change my previous "I'm glad you've joined us" to "I'm THRILLED you've joined us" !!

    As for the mention in your bio of working with Dr. Wallace - some of us lupies consider his book "Lupus" the Holy Grail

    Lisa
     
    avatar
    Kat_bet replied to R Swamy Venuturupalli, MD, FACR's response:
    Welcome. I'm new to the community, too, and look forward to the advice you will be able to give.

    I would like to ask about symptoms my doctor has made light of, enough to consider my condition stable although these are recent symptoms. These include hair loss, new joint pain (hips), increase fatigue (my arms ache just trying to brush my hair), memory difficulties (especially finding words I need), tingling and numbness in my left arm (I have inflammation in my left shoulder), and sleeplessness.

    He said that my labs didn't show any reason for hair loss, he decided by poking that my hip pain was muscle pain, ignored my complaint of fatigue completely, told me to take an extra Lyrica for a week for the numbness/tingling w/o any comment on what was causing it, prescribed Ambien for sleeplessness but told me not to take it unless I go 4 nights w/o sleeping. He then asked me to reduce my anti-inflammatory to once a day except on "bad days". (How do I know if it's bad enough to take the extra Lodine?) He then recorded my condition as "stable" which is making it more difficult to get the Social Security I need.

    Am I making too much of my symptoms, or is it time to get a new rheumatologist? I'm afraid he may not know enough about lupus to deal with the increasing symptoms.

    Thanks,
    Kat
     
    avatar
    deewalt2911 replied to Elizabeth_WebMD_Staff's response:
    I would also like to welcome Dr. V to this community. I am also new and I am trying this at the prompting of my therapist. So looking forward to your discussion and expertise.
     
    avatar
    Christine Miserandino replied to deewalt2911's response:
    Sending a big warm welcome to Dr. V to this wonderful growing Lupus Community!




    Love and Spoons ,
    Christine


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.